# SDR SWAA2014071429923

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: 6548119
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM FITTING BEARING LOOSE.  R & R BEARING IAW DWG.
